Open Access
Translator Disclaimer
November 2001 Asymptotic Analysis and Extinction in a Stochastic Lotka-Volterra Model
F.C. Klebaner, R. Liptser
Ann. Appl. Probab. 11(4): 1263-1291 (November 2001). DOI: 10.1214/aoap/1015345403

Abstract

A stochastic Lotka–Volterra model is formulated by using the semimartingale approach. The large deviation principle is established, and is used to obtain a bound for the asymptotics of the time to extinction of prey population. The bound is given in terms of past-dependent ODE’s closely related to the dynamics of the deterministic Lotka –Volterra model.

Citation

Download Citation

F.C. Klebaner. R. Liptser. "Asymptotic Analysis and Extinction in a Stochastic Lotka-Volterra Model." Ann. Appl. Probab. 11 (4) 1263 - 1291, November 2001. https://doi.org/10.1214/aoap/1015345403

Information

Published: November 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1015.92044
MathSciNet: MR1878298
Digital Object Identifier: 10.1214/aoap/1015345403

Subjects:
Primary: 60F10 , 60I27

Keywords: extinction , large deviations , predator-prey models , Semimartingales

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.11 • No. 4 • November 2001
Back to Top